# SDR DALA2016041002754

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 484-1193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN, FWD LOWER CORNER, BS 484-1193 AT CABIN PAX RT SIDE.  CRACK ON RING PANS WERE REMOVED AND REPAIRED IAW SRM 53-05, FIG 122.
